Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
POCAHONTAS

Itchy Face and Accutane

Recommended Posts

My face has become really itchy since I started accutane on August 3, 2005. Of course, I don't scratch it, but I just make a lot of funny faces throughout the day because I feel uncomfortable. I try blotting my face with a tissue to relieve some of the itching. cry.gif I find my face more itchy at night. My dermatologist gave me an anti-itch lotion, but it only helps sometimes. Has anyone had a similar reaction? I need some help on what to do, I can't stand it anymore! Thanks

Share this post


Link to post
Share on other sites

Yep the itching is from the dring effects of accutane at work. More moisturizer should help and Vitamin E is suggested to help alleviate dryness. You can take them orally.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×